# SDR 04FDEA00824

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 76,536 hours, 30,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1984
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-75130 WINGS - LEFT OUTBOAD FLAP - FLAP MOUNTED HINGE POSITION INDICATOR HOLE REPAIR (P/N  ARC1984).  COMPLIED WITH EA 8-5750-75130 - WINGS - LEFT OUTBOARD FLAP - FLAP MOUNTED HINGE POSITION INDICATOR HOLE REPAIR P/N ARC 1984.
